Fuchsian Systems with Reducible Monodromy Are Meromorphically
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Differential equations and dynamical systems, Tome 236 (2002), pp. 481-490
Cet article a éte moissonné depuis la source Math-Net.Ru
In this paper it is shown that each Fuchsian system whose representation of monodromy is reducible can be transformed, by means of a meromorphic gauge transformation, into a Fuchsian system with reducible set of coefficients.
@article{TM_2002_236_a47,
author = {S. Malek},
title = {Fuchsian {Systems} with {Reducible} {Monodromy} {Are} {Meromorphically}},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {481--490},
year = {2002},
volume = {236},
language = {en},
url = {http://geodesic.mathdoc.fr/item/TM_2002_236_a47/}
}
S. Malek. Fuchsian Systems with Reducible Monodromy Are Meromorphically. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Differential equations and dynamical systems, Tome 236 (2002), pp. 481-490. http://geodesic.mathdoc.fr/item/TM_2002_236_a47/
[1] Bolibrukh A. A., 21-ya problema Gilberta dlya lineinykh fuksovykh sistem, Tr. MIAN, 206, Nauka, M., 1994 | MR | Zbl
[2] Bolibrukh A. A., “On sufficient conditions for the existence of a Fuchsian equation with prescribed monodromy”, J. Dyn. and Contr. Syst., 5:4 (1999), 453–472 | DOI | MR | Zbl
[3] Gladyshev A. I., “On the Riemann–Hilbert problem in dimension 4”, J. Dyn. and Contr. Syst., 2000, no. 2, 219–264 | DOI | MR | Zbl
[4] Malek S., “On reducible monodromies realized by reducible Fuchsian systems”, J. Dyn. and Contr. Syst., 5:4 (1999), 509–521 | DOI | MR
[5] Sabbah C., Déformations isomonodromiques et variétés de Frobenius, Preprint No 2000-05, Ecole Polytech., Paris, 2000 | MR | Zbl